# SDR CALA2014021090330

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 52,049 hours, 20,676 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  MESSAGE ATA 33-51-38, EPSU EXT LOAD FWD LT DISPLAY46.  IAW MM 33 51 38, TRIED NEW POWER SUPPLY & BATTERY, NO HELP.  REPLACED FWD EPSU & FAILED FOR SAME EXT LOAD FWD.  NEW SLIDE REPLACED, RESET OVERWING EPSU & THEY CHECKED GOOD. REPLACED LAMPS OF WING EMERGENCY ESCAPE LIGHTS, FOUND ONE BAD LAMP & CORROSION ON OTHER.  TROUBLE SHOT IAW TSM 33-51-00-810-8 08-A USING 7.5 OHM 5 WATT RESISTOR CONNECTED TO DOOR.  1R SLIDE CONNECTOR TEST PASSED NEXT STEP IS TO REPLACE 1R SLIDE.  REPLACED DOOR 1R SLIDE ASSEMBLY IAW AMM 25-62-44.
